MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS HEARTSTART PAD CONNECTOR CABLE; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHILIPS MEDICAL SYSTEMS HEARTSTART PAD CONNECTOR CABLE; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 453564675561
Health Effect - Clinical Code No Code Available (3191)
Date of Event 08/08/2018
Type of Reportable Event Malfunction
Event or Problem Description
The patient was a cardiac arrest.The code team arrived and initiated advanced cardiac life support (acls) protocol.The patient's rhythm changed from pulseless electrical activity (pea) to vfib at 2332.Rn attempted to charge the defibrillator to 150j and shock, only 120j were delivered per rhythm strip that was printed.After shock delivered the defibrillator did not show a rhythm so the leads had to be placed on the patient.Then it was determined the patient was in sinus rhythm.

Brand Name
HEARTSTART PAD CONNECTOR CABLE
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman road
andover MA 01810
MDR Report Key7965113
Report Number7965113
Device Sequence Number182726
Product Code MKJ
UDI-Device Identifier00884838002753
UDI-Public(01)00884838002753(10)06-16
Combination Product (Y/N)N
Initial Reporter StateMI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/21/2018
Report Date (Section F) 09/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number453564675561
Device Catalogue NumberM3508A
Device Lot Number06-16
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Device Age3 YR
Event Location Hospital
Date Report to Manufacturer10/15/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight102
Date Report Sent to FDA09/27/2018